# SDR FDEA200907303099

- Difficulty date: July 30, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A5361259620100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE - UPPER PANEL AT RT TORSION BOX FOUND CRACKED BETWEEN FR1 AND FR2 AT Y-1004. THE TORSION BOX WAS REPAIRED IAW EA 6-5310-131043.
